MAUDE Adverse Event Report: Bausch + Lomb, Inc. Stellaris Elite Vision Enhancement System; Unit, Phacofragmentation

Bausch + Lomb, Inc. Stellaris Elite Vision Enhancement System; Unit, Phacofragmentation
Model Number BL11145
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Malfunction

Brand Name
Stellaris Elite Vision Enhancement System
Common Device Name
Unit, Phacofragmentation
Manufacturer (Section D)
Bausch + Lomb, Inc.
4100 n. goodman st.
rochester NY 14609
Manufacturer (Section G)
Bausch + Lomb, Inc.
3365 tree court industrial blv
saint louis MO 63122
Manufacturer Contact
amy frutiger
3365 tree court industrial blvd
saint louis, MO 63122
+1(636)226-3089
MDR Report Key50614489
Report Number0001920664-2026-00076
Device Sequence Number10742613
Product Code HQC
UDI-Device Identifier00757770524495
UDI-Public(01)00757770524495(11)211130
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBL11145
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown